Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headaches, lack of concentration, stiff neck and neck pain. CT, MRI normal. Possible cause ?

For about 3 months now I have been having headaches, lack of concentration or brain foggyness as in remembering things and etc. I have also had a stiff neck ad neck pain as well. I have a had ct scan and MRI both without contrast both have came back 100% fine. I have also had a more dull sense of feeling in my head as well like when I need to itch . I have had some anxiety problems , could this cause this ?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have gone through your query carefully and from that I feel that when your CT and MRI Brain both are absolutely normal, this almost rules out anything related to organic brain have mentioned that you remain anxious, this makes a possible link with your presentation.

You should meet a psychiatrist and get a detailed evaluation done. I don't think you are clearly aware of any problem/ stressor, so, need to go for some psychological testing.

from what is mentioned in question, it looks like you have various somatic symptoms and will be helped by giving SNRI, like., venalafaxine, in a dose of 37.5 - 150 mg, once a day.
But my sincere advice will be that you should go and meet a psychiatrist in person and get treatment.

It dosent look like you have any major illness ,so please donot worry, it can be helped.

Hope you get wells soon

Feel free to ask more questions
Dr. Manisha Gopal
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor